# SDR SIMA20210102003

- Difficulty date: January 2, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING CENTER SILL CORRODED.  CORROSION LEVEL 2.  C/A: REMOVED AND REPLACED CARGO DOOR OPENING CENTER SILL, IAW EMB 145 SRM 51-40-02.
